MAUDE Adverse Event Report: Datascope Corp. CS100 Intra-Aortic Balloon Pump, Chinese, 220V; System, Balloon, Intra-Aortic And Control

Datascope Corp. CS100 Intra-Aortic Balloon Pump, Chinese, 220V; System, Balloon, Intra-Aortic And Control
Model Number 0998-00-3013-45
Medical Device Problem Code Insufficient Device Problem Information (3190)
Health Effect - Clinical Code Insufficient Information (4580)
Date of Event 09/09/2026
Type of Reportable Event Death
Event or Problem Description
The hospital reports that the machine may have caused the patient's death.They are currently closely monitoring the situation and checking the machine's operation.
 
Additional Manufacturer Narrative
Event site name: (b)(6) hospital event site postal code: 510220 this event contains both an adverse event and a product problem.Due to a temporary system limitation associated with recent fda emdr system enhancements, only the adverse event designation could be transmitted in the current submission.Product problem details are included within this report.A supplemental mdr will be submitted once the emdr utility has been updated to support transmission of both event classifications.Upon completion of the investigation into this event a follow up report will be submitted.

Brand Name
CS100 Intra-Aortic Balloon Pump, Chinese, 220V
Common Device Name
System, Balloon, Intra-Aortic And Control
Manufacturer (Section D)
Datascope Corp.
1300 macarthur blvd
mahwah NJ 07430
Manufacturer (Section G)
Datascope Corp.
1300 macarthur blvd
mahwah NJ 07430
Manufacturer Contact
ewelina chorlowska
1300 macarthur blvd
mahwah, NJ 07430
MDR Report Key50942560
Report Number2249723-2026-0004490
Device Sequence Number9509141
Product Code DSP
UDI-Device Identifier10607567107790
Combination Product (Y/N)N
Initial Reporter CountryCH
PMA/510(K) Number
K031636
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Foreign,User Facility,Company Representative
Type of Report Initial
Report Date (Section B) 09/30/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Model Number0998-00-3013-45
Device Catalogue Number0998-00-3013-45
Is the Reporter a Health Professional? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 09/09/2026
Initial Report FDA Received Date09/30/2026
Date Device Manufactured08/18/2008
Is the Device Labeled for Single Use? (Y/N) No
Usage of Device Reuse
Patient Sequence Number1
Outcome Attributed to Adverse Event Death;
Patient SexUnknown